# SDR AALA202510069425

- Difficulty date: September 22, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N862NN
- Make and model: Boeing 737823
- Aircraft serial: 30905
- Aircraft time: 43,758 hours, 18,716 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Liner
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BOTH LEFT HAND AND RIGHT HAND AFT POSITION EMERGENCY EXIT DOOR LINERS ARE INSTALLED INCORRECTLY EMOVED AND REINSTALLED LEFT HAND (AALA202510069425) AND RIGHT HAND (AALA202510060554) AFT POSITION EMERGENCY EXIT DOOR LINERS IN CORRECT POSITION, PER B737 NG AMM 52-22-51. ACCOMPLISHED OPERATIONAL TEST OF EMERGENCY EXIT HATCH DOOR HEATERS, PER B737NG AMM 21-45-00, NO DEFECTS NOTED AT THIS TIME.
